# SDR CALA2023050801394

- Difficulty date: May 7, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 77,924 hours, 27,822 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 141A541012
- Condition: Corroded
- Location: Sta312-328
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN INTERCOSTAL BETWEEN STA 312 AND STA 328 AT LBL 46 WL 208.1 HAS CORROSION AROUND FASTENER HOLE AS MARKED. (REF AAR NR 9672202) REMOVED AND REPLACED INTERCOSTAL AT FWD CABIN BETWEEN STA 312 AND STA 328 AT LBL 46WL 208.1 IN REF B737 SRM 51-40-02-0G-0 AND DRAWING 141A5400. ACCOMPLISHED BY V922796.
